# SDR VNAA2019021099901

- Difficulty date: February 10, 2019
- Submitted: February 10, 2019
- Operation: Air carrier
- Aircraft: N703P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 34,532 hours, 33,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703193650101
- Condition: Corroded
- Location: Fuselage
- Part time: 34,532 hours, 33,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L CORRODED BETWEEN FS319.70 AND FS333.00. REPLACED STRINGER.
